Translator Disclaimer
2018 Symmetric products and subgroup lattices
Markus Hausmann
Geom. Topol. 22(3): 1547-1591 (2018). DOI: 10.2140/gt.2018.22.1547

Abstract

Let G be a finite group. We show that the rational equivariant homotopy groups of symmetric products of the G –equivariant sphere spectrum are naturally isomorphic to the rational homology groups of certain subcomplexes of the subgroup lattice of  G .

Citation

Download Citation

Markus Hausmann. "Symmetric products and subgroup lattices." Geom. Topol. 22 (3) 1547 - 1591, 2018. https://doi.org/10.2140/gt.2018.22.1547

Information

Received: 27 July 2016; Revised: 4 June 2017; Accepted: 14 July 2017; Published: 2018
First available in Project Euclid: 31 March 2018

zbMATH: 06864263
MathSciNet: MR3780441
Digital Object Identifier: 10.2140/gt.2018.22.1547

Subjects:
Primary: 55P42, 55P62, 55P91

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 3 • 2018
MSP
Back to Top